BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 4 >

Please use this identifier to cite or link to this item:

Title: EPW Sextics and Hilbert Squares of K3 Surfaces
Authors: Iliev, Atanas
Madonna, Carlo
Keywords: K3 surface
EPW sextic
Eisenbud–Popescu–Walter sextic
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 4, (2015), 343p-354p
Abstract: 2010 Mathematics Subject Classification: 14J35, 14F05.
Description: [Iliev Atanas; Илиев Атанас]
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 4

Files in This Item:

File Description SizeFormat
2015-343-354.pdf145.19 kBAdobe PDFView/Open
Abstract.jpgAbstract41.2 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License